# SDR UALA2013032001751

- Difficulty date: March 16, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 72,288 hours, 21,253 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 SEAT MOUNTED EEL STRIP HAS BROKEN WIRE (INOP).   REPLACED LIGHT ASSY PER AMM.  LIGHT TEST OKAY PER AMM.
